Rational modules and higher order Cauchy transformsReportar como inadecuado




Rational modules and higher order Cauchy transforms - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 4 1981, Issue 4, Pages 661-665

Department of Mathematics, The University of Alabama, University, 35486, Alabama, USA

Received 24 March 1981

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We apply the higher order Cauchy transforms to describe the closures ofrational modules with respect to the LP norms, the uniform norm and different Lipschitz norms on a compact set in the plane.





Autor: James Li-Ming Wang

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados